A Caltech Library Service

Linearity of artin groups of finite type

Cohen, Arjeh M. and Wales, David B. (2002) Linearity of artin groups of finite type. Israel Journal of Mathematics, 131 (1). pp. 101-123. ISSN 0021-2172. doi:10.1007/bf02785852.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Recent results on the linearity of braid groups are extended in two ways. We generalize the Lawrence Krammer representation as well as Krammer’s faithfulness proof for this linear representation to Artin groups of finite type.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Additional Information:© The Hebrew University Magnes Press 2002. Received May 24, 2001. This paper was written during a stay of the first author at Caltech. He wants to thank the institute for its hospitality. Shortly after we circulated a preprint of the present paper, we learned that Digne had obtained similar results.
Subject Keywords:Induction Hypothesis; Positive Root ;Finite Type; Braid Group; Dynkin Diagram
Issue or Number:1
Record Number:CaltechAUTHORS:20190823-105106984
Persistent URL:
Official Citation:Cohen, A.M. & Wales, D.B. Isr. J. Math. (2002) 131: 101.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98163
Deposited By: George Porter
Deposited On:23 Aug 2019 19:56
Last Modified:16 Nov 2021 17:37

Repository Staff Only: item control page